# SDR UPS99229561

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65327332
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON NR 7 FLAP TRACK FWD ATTACH FITTING.  FITTING WAS REWORKED ON NRC NR 888956 AND REINSTALLED ON NRC NR 888744.
